# SDR AWXA200100657

- Difficulty date: December 19, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 48,792 hours, 18,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - "C" - EMERGENCY ISLE LIGHT INOPERATIVE AT ROW 23 L/H. MAINTENANCE DISCOVERED BROKEN SPLICE AT OUTBOARD SEAT TRACK ROW 23 L/H. REPAIRED WIRE WITH ENVIRONMENTAL SPLICE OUTBOARD SEAT TRACK ROW 23 L/H IAW SWPM 20-10-00, OPERATIONAL CHECK WAS GOOD.
